# SDR AALA20071975

- Difficulty date: October 18, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cable
- Condition: Disconnected
- Location: Seat 5ef
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MEM INFLIGHT T482/18OCT DFW TO IND, SMOKE REPORTED COMING FROM AREA BELOW SEATS 5EF AN 6EF.  LANDED MEM WITHOUT INCIDENT.  SMOKE DISSIPATED PRIOR TO ARRIVAL AT GATE.  FOUND TWO WIRES TO SEAT 5EF POWERPORT DISCONNECTED BUT NO ARCING WAS EVIDENT.  INSPECTED CARGO AREA WITH NO DAMAGED NOTED.  REATTACHED POWERPORT CABLE AT SEAT 5EF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
